# SDR YENA20100401048

- Difficulty date: April 1, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N586JB
- Make and model: Airbus A320-232
- Aircraft serial: 2160
- Aircraft time: 25,442 hours, 8,953 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1400101
- Part serial: 04583
- Condition: Failed
- Location: Cabin
- Part time: 1,789 hours, 624 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 631 BOS-SFO STRONG BURNING SMELL (ELECTRONIC) FROM MID CABIN.  TURNED OFF LTV SMELL DISAPPEARED IMMEDIATELY.  PERFORMED INSPECTION PER TASK 24-00-00-810-823.  FOUND 9F DPCU TO SEB CABLE NOT SECURED.  SECURED 9F DPCU CABLE IAW LTV MM 23-39-00.  ALSO REMOVED AND REPLACED 9 DEF SEB IAW LTV MM 44-20-17, OPS CHECK GOOD.
